# SDR SWIA201440352

- Difficulty date: November 24, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 30,731 hours, 21,761 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-683
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK AT BS 581 - 683 HAS CORROSION IN SEVERAL AREAS.  SEAT TRACK TREATED FOR CORROSION AND FOUND TO BE BEYOND ALLOWABLE DAMAGE LIMITS IAW REO.   THE SEAT TRACK WAS REPLACED.
